Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Report of the Representatives of the American Economic Association to the International Mathematical Congress

The American Economic Review
Vol. 15, No. 1, Supplement, Papers and Proceedings of the Thirty-seventh Annual Meeting (Mar., 1925), pp. 153-156
Stable URL: http://www.jstor.org/stable/1815293
Page Count: 4
  • Download ($10.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Report of the Representatives of the American Economic Association to the International Mathematical Congress
Preview not available

Page Thumbnails

  • Thumbnail: Page 
153
    153
  • Thumbnail: Page 
154
    154
  • Thumbnail: Page 
155
    155
  • Thumbnail: Page 
156
    156